# SDR CALA9601423

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- Engine: Pwa JT8D7A
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Part number: 6130036
- Condition: Burned
- Location: Eng Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE DEVELOPED FROM BEHIND COCKPIT OVERHEAD PANEL AFTER TURNING ON ENGINE ANTI-ICE WHILE CRUISING AT FL 240 EN ROUTE FROM EWR TO CAE. THE SMOKE CEASED WHEN ANTI-ICE WAS TURNED OFF. THE FLIGHT WAS CONTINUED TO CAE WHERE IT LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND BURNT WIRING TO ANTI-ICE MODULE AND AFT OF ANTI-ICE MODULE IN THE COCKPIT OVERHEAD PANEL. THE BURNT WIRING WAS REPLACED.  IN ADDITION, THE C146 CIRCUIT BREAKER AND ANTI-ICE VALVE WERE REPLACED.  OPERATIONAL CHECKS OF THE SYSTEM WERE GOOD WITH NO OTHER DEFECTS FOUND.
